MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 30 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 30 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-24703-E
Medical Device Problem Codes Material Deformation (2976); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "a cvc was to be placed.After the nurse prepared the necessary materials, the physician performed the cvc insertion under full sterile conditions and protective equipment.The insertion procedure went smoothly.However, when inserting the guidewire, difficulty was encountered.Upon removal, the guidewire was found to be deformed." another guidewire was used.There was no patient harm or injury.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer provided one image of the guidewire and the cvc packaging.The condition of the guidewire is unknown based on the customer supplied image.The customer also returned one opened cvc tray, one guidewire, and one catheter clamp.Minimal signs of use in the form of biological material were observed on the guidewire.One major kink and three bends were observed in the guidewire.Microscopic examination confirmed that both the distal and proximal welds were full and spherical.The kink in the guidewire was located 222 mm from the proximal end.The bends in the guidewire were located 160 mm, 244 mm, and 471 mm from the proximal end.The overall length of the guidewire measured 686 mm, which is within the specification of 679 mm - 687 mm per product drawing.The outer diameter of the guidewire measured 0.790 mm which is within the specification of 0.788 mm-0.826 mm per the guidewire product drawing.The guidewire was functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle." the undamaged portion of the returned guidewire was advanced through a lab inventory arrow raulerson syringe (ars) with and without a lab inventory 18 ga introducer needle attached.The undamaged portions of the guidewire passed without resistance.A manual tug test confirmed that the distal and proximal welds were secure and intact.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit informs the user, "warning: do not withdraw guidewire against needle bevel to reduce risk of possible severing or damaging of guidewire," and "warning: do not apply undue force on guidewire to reduce risk of possible breakage." the customer report of a kinked guidewire was confirmed through investigation of the returned sample.The guidewire contained one kink and three bends along the body.The guidewire passed all relevant dimensional and functional requirements.A device history record review was performed with no relevant findings.Based on the customer report and the sample received, unintentional user error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 30 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22965169
Report Number3006425876-2025-00806
Device Sequence Number9142216
Product Code FOZ
UDI-Device Identifier00801902102287
UDI-Public(01)00801902102287(11)240416(17)260312(10)71F24D0253(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2026
Device Catalogue NumberCS-24703-E
Device Lot Number71F24D0253
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown